# SDR VNAA202407120042

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: B0501230BA
- Condition: Corroded
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00147959 DISCREPANCY: LBL 9 FLOOR BEAM IS CORRODED BETWEEN F.S. 1051.30 TO F.S. 1069.85. CORRECTIVE ACTION: REMOVED DAMAGED FLOOR BEAM LBL9 FROM FACTORY SPLICE TO MARKED CUT LINE. IAW CRJ-700 SRM 53-00-41-201-001-A01. FABRICATED REPAIR PARTS AND SPLICE PLATES FOR FLOOR BEAM, - B0501230BA – EXTRUSION, LBL 9 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-61-2254 REV -- DATED 2024-04-05
